Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Left abdomen pain, feeling shaky. What could the symptoms mean?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11704 Questions
I am shaky....left side abdomin hurts...any thought
Posted Sun, 6 May 2012 in Abdominal Pain
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
Feeling shaky and pain on one side of abdomen could be due to many reasons. You need to be more detailed regarding your problem to have a specific opinion regarding your problem.
Can you please answer the following questions?
1) Do you run temperature?
2) Since how long is the pain
3) Are you sexually active? Do you have unprotected intercourse?
4) Do you remember eating stale or rotten food?
5) Do you have this pain constantly at all the times or it comes and goes?
6) Any relation to food intake or passage of urine?
7) Is the pain colicky?
8)Is the pain so severe as to initiate vomiting?
9) Can you pinpoint the origin of pain with your one finger? Please try to describe the point of maximum pain.
10) Any history of constipation?
Awaiting your reply.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor